# SDR RJEF20170117001

- Difficulty date: January 15, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N499TA
- Make and model: Airbus A320-233
- Aircraft serial: 3510
- Aircraft time: 32,122 hours, 12,586 cycles
- Engine: Iae V2527EA5
- System (JASC): 3425 · Integrated Flight System
- Part: Adiru
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF PROCESS OF FLIGHT TA567 FROM JFK TO SAL, THE AIRCRAFT SHOWED FAILURE OF AIRSPEED AND ATL INDICATIONS, DUE THAT SITUATION THE TAKEOFF WAS ABORTED AND RETURNED TO THE GATE FOR MAINTENANCE. THE PILOT REPORTED "DURING T.O. ROLL, AIRSPEED AND ALT INDICATION WERE LOST, REJECTED T.O. WAS PERFORMED ABOVE 100 KTS. BRAKE TEMPERATURE REACHED 490°C". MAINTENANCE PERSONNEL ACCOMPLISHED FAULT ANALYSIS IN ACCORDANCE WITH TSM 31-63-00-810-820-A, PERFORMED GROUND SCANNING TEST TO DMC IN ACCORDANCE WITH AMM 31-60-00-740-007-A, SWAPPED ADIRU1 (P/N HG2030AE23, S/N 56018067) WITH ADIRU3 (P/N HG2030AE23, S/N 56016621)AS PER AMM 34-12-34-000/400-001-A, PERFORMED TEST TO ADR1 AND ADR3 AS PER AMM 34-13-00-740-003-A, ALSO TESTED IR1 AND IR3 AS PER AMM 34-14-00-740-004-A. REGARDING THE PIREP ABOUT THE BRAKE TEMPERATURE (490°C), AS PER AMM TASK 05-51-16-200-001-A WAS NOT REACHED THE OVERHEATING TEMPERATURE NOR ACTIVATED THE THERMAL FUSE, SO, PERFORMED INSPECTION OF WHEELS AND BRAKES AS PER AMM 32-40-00-100-001-A, FOUND NORMAL CONDITION. THE AIRCRAFT WAS RETURNED TO SERVICE.
